Batch arrival Bernoulli schedule vacation queue with two types of general heterogeneous service and random system breakdowns

Maraghi, Farnaza A., Madan, Kailash C., Darby-Dowman, Ken . Journal of Probability and Statistical Science 2009. 7 (2) :229-244

Locate this article in:

Bibtex

@article{CIS-275755,
  Author = {Maraghi, Farnaza A. and Madan, Kailash C. and Darby-Dowman, Ken},
  Title = {Batch arrival Bernoulli schedule vacation queue with two types of general heterogeneous service and random system breakdowns},
  Journal = {Journal of Probability and Statistical Science},
  Volume = {7},
  Number = {2},
  Year = {2009},
  Pages = {229--244},
  Keywords = {Maximum likelihood, Bias estimation, Heavy tails, semi-parametric estimation, statistics of extremes, $M^X/G/1$ queue, Random breakdown, vacation time}
}

Similar articles